# SDR CALA2015052100410

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143N3320
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LARGE DENT ON EXISTING FUSELAGE SKIN DOUBLER AT STATION 620 & STRINGER 16L.  REMOVED DAMAGE FROM STATION 590 - 650, STRINGER 13L - 20L, REPAIRED IAW SRM.
